# SDR DALA2023091907679

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON DIAPHRAGM BTW STA 200 AND LBL=5-10 AT FWD CPAX. WITH AN ORIGINAL THICKNESS OF 0.020 INCHES AND MINIMUM REMAINING THICKNESS OF 0.013, THE AREA IS OUT OF LIMITS PER B717 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4 C AND FIG 103. SUMMARY OF NRC 00615: CORROSION LEVEL 2. DIAPHRAGM BTW STA 200 AND LBL=5-10 AT FWD CPAX WAS REPAIRED PER B717 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #2975860)
